CureZone   Log On   Join
Re: Found out what happened to me after taking PS
 
Aerose91 Views: 1,821
Published: 9 years ago
 
This is a reply to # 2,090,035

Re: Found out what happened to me after taking PS


I certainly agree that my AF along with a year of brutal Ativan withdrawal weakened my immune system to the point where the virus could thrive.

Wired- you have heard of people getting M.E. from supplements? Because M.E. is almost exactly my symptoms. Not cfs but m.e., more of a nervous system, whole body infection effecting predominantly my brain.

I still have the pill container, ill keep it on hand throughout this. This is an absolutely horrifying experience and it has only been 5 months. To be honest I've already had thoughts of killing myself because of how grueling this has been. I needn't see more doctors tho and get more answers. I'm praying to god it's not M.E. and something that is curable because this is just too gut wrenching every day. It is indeed the darkest point of my life.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.938 sec, (1)